Contributions to Game Theory and Management
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2009, том 2, страницы 124–136 (Mi cgtm44)  

Optimal Hierarchies in Firms: a Theoretical Model

Mikhail V. Goubko, Sergei P. Mishin

Institute of Control Sciences of Russian Academy of Sciences, Laboratory of Active Systems, Profsoyuznaya st. 65, Moscow, 117997, Russia

Аннотация: A normative economic model of management hierarchy design in firms is proposed. The management hierarchy is sought to minimize the running costs. Along with direct maintenance expenses these costs include wastes from the loss of control. The results comprise the analytic expressions for the optimal hierarchy attributes: span of control, headcount, efforts distribution, wages differential, etc, as functions of exogenous parameters. They allow analyzing the impact of environment parameters on a firm's size, financial results, employees' wages and shape of hierarchy. The detailed analysis of this impact can help drawing up policy recommendations on rational bureaucracy formation in firms.

Ключевые слова: organizational structure, optimal hierarchy, manager, effort.

Полный текст: PDF файл (219 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Mikhail V. Goubko, Sergei P. Mishin, “Optimal Hierarchies in Firms: a Theoretical Model”, Contributions to Game Theory and Management, 2 (2009), 124–136

Цитирование в формате AMSBIB
\RBibitem{GouMis09}
\by Mikhail~V.~Goubko, Sergei~P.~Mishin
\paper Optimal Hierarchies in Firms: a Theoretical Model
\jour Contributions to Game Theory and Management
\yr 2009
\vol 2
\pages 124--136
\mathnet{http://mi.mathnet.ru/cgtm44}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm44
  • http://mi.mathnet.ru/rus/cgtm/v2/p124

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:120
    Полный текст:47
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021